Alert archive / North Dakota / Wind Advisories in 2015

Wind Advisory 5, NWS Bismarck, ND

March 24, 20154 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Mar 24, 2015, 3:14 AM MDT for 4 counties in North Dakota. It took effect at Mar 24, 2015, 6:00 AM MDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 24, 2015, 3:14 AM MDT (09:14 UTC)
In effect from
Mar 24, 2015, 6:00 AM MDT
Expired
Mar 24, 2015, 6:00 PM MDT
In force
12 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Bowman County, ND, Hettinger County, ND, Slope County, ND

The radar

The Bismarck radar (KBIS), 180 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1795 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

177 
WWUS73 KBIS 240914
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
414 AM CDT TUE MAR 24 2015

...WINDY OVER SOUTHWESTERN NORTH DAKOTA TODAY...

.STRONG NORTHWESTERLY WINDS WILL DEVELOP ACROSS THE HIGHER
TERRAIN OF SOUTHWESTERN NORTH DAKOTA THIS MORNING...AND WILL
CONTINUE INTO THE AFTERNOON. WIND GUSTS TO NEAR 45 MPH CAN BE
EXPECTED. WINDS WILL TAPER OFF TUESDAY EVENING. THE ADVISORY
INCLUDES THE CITIES OF BOWMAN...HETTINGER...AMIDON...MOTT...AND
NEW ENGLAND.

TRAVELERS...ESPECIALLY THOSE DRIVING HIGH PROFILE
VEHICLES...SHOULD USE CAUTION.

NDZ040-041-043-044-241715-
/O.NEW.KBIS.WI.Y.0005.150324T1200Z-150325T0000Z/
SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER
314 AM MDT TUE MAR 24 2015

...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM MDT
THIS EVENING. 

* TIMING...THIS MORNING AND AFTERNOON.

* WINDS...SUSTAINED NORTHWEST WINDS AROUND 30 MPH...PEAK GUSTS
  NEAR 45 MPH.

* IMPACTS...HAZARDOUS TRAVEL...ESPECIALLY IF DRIVING A HIGH
  PROFILE VEHICLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

HEINERT
2 follow-up statements
807 
WWUS73 KBIS 242046
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
346 PM CDT TUE MAR 24 2015

...WINDY OVER SOUTHWESTERN NORTH DAKOTA TODAY...

.STRONG NORTHWESTERLY WINDS WILL CONTINUE ACROSS THE HIGHER
TERRAIN OF SOUTHWESTERN NORTH DAKOTA LATE THIS AFTERNOON. WIND
GUSTS TO NEAR 45 MPH CAN BE EXPECTED. WINDS WILL TAPER OFF BY
EARLY THIS EVENING. THE ADVISORY INCLUDES THE CITIES OF
BOWMAN...HETTINGER...AMIDON...MOTT...AND NEW ENGLAND.

TRAVELERS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...
SHOULD USE CAUTION.

NDZ040-041-043-044-250000-
/O.CON.KBIS.WI.Y.0005.000000T0000Z-150325T0000Z/
SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER
246 PM MDT TUE MAR 24 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* TIMING...THIS AFTERNOON.

* WINDS...SUSTAINED NORTHWEST WINDS AROUND 30 MPH...PEAK GUSTS 
  NEAR 45 MPH. 

* IMPACTS...HAZARDOUS TRAVEL...ESPECIALLY IF DRIVING A HIGH 
  PROFILE VEHICLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
TWH
006 
WWUS73 KBIS 250011
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
711 PM CDT TUE MAR 24 2015

...WIND ADVISORY FOR SOUTHWEST NORTH DAKOTA HAS EXPIRED...

.WHILE NORTHWEST WINDS GUSTING TO 35 MPH WILL CONTINUE THIS
EVENING...WINDS HAVE ALREADY BEGUN TO SUBSIDE FROM THE AFTERNOON
AND WILL CONTINUE TO DO SO INTO THE NIGHT. 

NDZ040-041-043-044-250115-
/O.EXP.KBIS.WI.Y.0005.000000T0000Z-150325T0000Z/
SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER
611 PM MDT TUE MAR 24 2015

...WIND ADVISORY HAS EXPIRED...

WHILE NORTHWEST WINDS GUSTING TO 35 MPH WILL CONTINUE THIS
EVENING...WINDS HAVE ALREADY BEGUN TO SUBSIDE FROM THE AFTERNOON
AND WILL CONTINUE TO DO SO INTO THE NIGHT. 

$$

AYD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Mar 24, 1:33 AM MDT, 1 hour 41 minutes earlier.

Area forecast discussion, Mar 24, 1:33 AM MDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
233 AM CDT TUE MAR 24 2015

.UPDATE...

ISSUED AT 232 AM CDT TUE MAR 24 2015

MADE A SLIGHT CORRECTION TO THE WINTER WEATHER ADVISORY BEFORE
MAKING IT OFFICIAL. BASICALLY REMOVED PIERCE AND MCHENRY.

UPDATE
ISSUED AT 215 AM CDT TUE MAR 24 2015

STRONG MID/UPPER LEVEL TROUGH APPROACHING THE WESTERN DAKOTAS
EARLY THIS MORNING. ASSOCIATED SFC LOW LIFTING SLOWLY NORTHEAST
INTO SOUTHWESTERN NORTH DAKOTA. WAA PRECIPITATION LIFTING NORTH
ACROSS NORTHERN SOUTH DAKOTA INTO MY SOUTHERN COUNTIES THE PAST
HOUR OR SO. ADDITIONAL ECHOS ACROSS MY NORTHWEST NEAR A SFC TROUGH
AXIS. ALL RAIN SOUTH. FREEZING RAIN LIKELY FALLING ACROSS DIVIDE
COUNTY WITH SURFACE TEMPS IN THE 20S AND THE WARM LAYER ALOFT
PROJECTED TO BE +4C.

MODELS HAVE COME IN COLDER WITH THE SFC LOW TAKING MORE OF AN
EASTERN TRACK...LIFTING NORTHEAST TUESDAY MORNING AND AFTERNOON
FROM SOUTHWESTERN NORTH DAKOTA THROUGH THE CENTRAL AND EVENTUALLY
INTO THE DEVILS LAKE BASIN. THIS WILL ALLOW COLDER AIR ALOFT TO
SURGE IN BEHIND THE LOW INTO NORTHWESTERN ND THIS MORNING...WITH
THE CAA EXPANDING EAST AND SOUTH THROUGH THE AFTERNOON AND
EVENING. DAYTIME TEMPERATURES WERE ADJUSTED DOWN QUITE A BIT
ACROSS MY WEST AND NORTH AS THINKING WE WILL NOT WARM UP MUCH AT
ALL WITH THE CAA COUPLED WITH CLOUDS AND PRECIPITATION. THIS
RESULTED IN MORE SNOWFALL ACROSS THE NORTH WHERE MODELS SUGGEST
AROUND 0.5" OF QPF. SNOW RATIOS WILL SUPPORT 3-5" OF SNOW ACROSS
MY NORTHERN TWO TIER COUNTIES...LESSER AMOUNTS SOUTH. IT SHOULD BE
NOTED THAT QPF IS JUST AS HIGH ACROSS THE WEST...~ 0.5"...BUT
EXPECT MORE RAIN THAN SNOW THERE.

GIVEN A VERY HIGH FREEZING RAIN POTENTIAL ACROSS THE NORTH NOW
THROUGH THE MORNING...THEN CHANGING OVER TO SNOW AND ACCUMULATING
UP TO 5 INCHES THROUGH TONIGHT...WILL HOIST A WINTER WEATHER
ADVISORY WITH THIS FORECAST ISSUANCE...KEEPING IT VALID THROUGH
TUESDAY NIGHT WHEN WRAP AROUND SNOW SHOULD BE ENDING AS WE NEAR
12Z WEDNESDAY MORNING.

UPDATED PRODUCTS WILL BE FORTHCOMING.

UPDATE ISSUED AT 929 PM CDT MON MAR 23 2015

FOR LATE EVENING UPDATE WILL BE LOWERING LOW TEMPERATURES OVER
PORTIONS OF CENTRAL NORTH DAKOTA AS TEMPS HAVE ALREADY REACHED
PREVIOUS FORECAST. DO NOT EXPECT MUCH MORE OF A DROP AS CLOUD
COVER CONTINUES TO MOVE OVER. WILL ALSO ADD THE MENTION OF PATCHY
FOG OVER PORTIONS OF CENTRAL NORTH DAKOTA AS ASHLEY WEBCAM SHOWS
SOME FOG HAS DEVELOPED.

UPDATE ISSUED AT 627 PM CDT MON MAR 23 2015

MAIN CHANGE FOR EARLY EVENING UPDATE WAS TO INCREASE CLOUD COVER
OVER THE NORTH CENTRAL WHERE LOW CLOUDS HAVE BEEN RELUCTANT TO
ERODE. HAVE ALSO INCREASED OVER THE SOUTHWEST WHERE HIGHER CLOUDS
CONTINUE TO STREAM IN. UPDATES HAVE BEEN SENT.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 428 PM CDT MON MAR 23 2015

MAIN FORECAST ISSUE IN THE SHORT TERM PERIOD WILL BE PRECIPITATION
CHANCES AND TYPE LATE TONIGHT AND TUESDAY. DETERMINISTIC MODELS
HAVE COME INTO BETTER AGREEMENT WITH THE 12 UTC 23 MAR RUN...AND
HAVE TRENDED STRONGER WITH THE SYSTEM COMPARED TO THE 00 UTC 23
MAR MODEL RUNS. ENVELOPE OF ENSEMBLE SOLUTIONS HAS ALSO NARROWED
FROM PREVIOUS RUNS. THUS CONFIDENCE IS HIGHER FOR PRECIPITATION
TRACKING ACROSS THE FORECAST AREA. POPS WERE RAISED LATE TONIGHT.
POPS WERE ALSO RAISED ACROSS THE NORTH ON TUESDAY.

CURRENTLY..SHORTWAVE ENERGY IS PUSHING ONTO THE NORTH AMERICAN
COAST FROM OREGON NORTHWARD INTO BRITISH COLUMBIA. THIS WILL AID
IN THE SLOW DEEPENING OF AN UPPER LEVEL TROUGH AS IT MOVES ACROSS
THE NORTHERN ROCKIES TONIGHT. OVER NORTH DAKOTA...STRATUS
CONTINUES TO DISSIPATE AND HAS CLEARED ALL BUT THE FAR NORTHERN
AND EASTERN TIER COUNTIES. TEMPERATURES HAVE WARMED INTO THE MID
TO UPPER 50S OVER THE SOUTHWEST WHERE IT HAS BEEN SUNNY MOST OF
THE DAY...BUT TEMPERATURES STILL REMAIN IN THE 30S ACROSS THE FAR
NORTH AND EAST WHERE LOW STRATUS IS SLOW TO BURN OFF.

TONIGHT...EAST TO SOUTHEAST FLOW DEVELOPS ACROSS THE FORECAST AREA
TONIGHT. LATEST 19 UTC RAP/HRRR SUGGEST THAT CLOUDS LINGERING OVER
THE SOUTHEAST CWA WILL BEGIN TO ADVECT NORTH AND WEST THIS
EVENING. THUS JAMESTOWN AND MINOT MAY SEE ONLY A BRIEF CLEAR
PERIOD THIS EVENING BEFORE STRATUS MOVES BACK IN. BISMARCK MAY
ALSO SEE A PERIOD OF CLOUDS THIS EVENING BUT REMAINS JUST WEST OF
THE LOWER STRATUS SHIELD.

THE LEAD SHORTWAVE TROUGH DEEPENS OVER EASTERN MONTANA AFTER
MIDNIGHT WITH THE ASSOCIATED SURFACE LOW DEVELOPING OVER THE
WESTERN DAKOTAS AROUND 12 UTC TUESDAY. AHEAD OF THE
LOW...PRECIPITATION WILL INCREASE OVER THE FAR WEST AND SOUTH
CENTRAL AFTER MIDNIGHT...WITH BETTER CHANCES LIKELY MORE TOWARD 12
UTC. HAVE KEPT THE CHANCE OF FREEZING RAIN ACROSS THE FAR
NORTHWEST AS PREVIOUS FORECAST. BETTER CHANCES WILL RESIDE JUST
NORTH OF THE BORDER.

TUESDAY...THE SURFACE LOW TRACKS ACROSS WESTERN AND INTO CENTRAL
NORTH DAKOTA AROUND A HARVEY/CARRINGTON LOCATION BY 00 UTC
WEDNESDAY. AS MENTIONED ABOVE...MODELS ARE STRONGER AND MORE IN
LINE THAN PREVIOUS RUNS. MESOSCALE MODELS AND TO A LESSER EXTENT
THE GLOBAL MODELS ARE PRODUCING SOME HIGHER SNOW AMOUNTS ON
TUESDAY ACROSS WESTERN INTO NORTH CENTRAL NORTH DAKOTA LIKELY DUE
TO DYNAMIC COOLING ASSOCIATED WITH THE STRENGTHENING SYNOPTIC
SYSTEM. UTILIZING A MODEL BLEND WITH HPC FOR QPF AMOUNTS WITH A
MODEL BLEND FOR SNOW RATIO'S. THIS IS MAYBE A COUPLE TENTHS OF AN
INCH OF SNOW TUESDAY MORNING...AND AROUND A HALF INCH TO AN INCH
TUESDAY AFTERNOON...OVER MAINLY DIVIDE AND BURKE COUNTIES.
REMAINDER OF THE CWA WILL LIKELY REMAIN TOO WARM. WILL DEFINITELY
NEED TO CONTINUE TO MONITOR. ALTHOUGH CONFIDENCE IN PRECIPITATION
HAS INCREASED...THERE REMAINS A LOT OF UNCERTAINTY REGARDING WHEN
AND WHERE PRECIPITATION CHANGES TO SNOW...AND HOW MUCH WILL MELT
BEFORE ACCUMULATING DURING THE DAY TUESDAY. DUE TO THESE
UNCERTAINTIES WILL CONTINUE WITH A SPS AND NOT ISSUE ANY
HIGHLIGHTS AT THIS TIME. THE SNOW CONTINUES AND WINDS ALSO
INCREASE IN THE EARLY PORTION OF THE EXTENDED PERIOD...DISCUSSED
BELOW.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 428 PM CDT MON MAR 23 2015

THE MAIN FOCUS FOR THE LONG TERM IS THE TUESDAY/WEDNESDAY STORM.

THE 12 UTC MODELS ARE VERY SIMILAR...FINALLY...WITH RESPECT TO
THE LOCATION AND INTENSITY OF THE TUES/WED SURFACE LOW. THE 12 UTC
GFS/ECMWF/NAM NOW SHOW THE NORTHERN OF THE TWO SURFACE LOWS AS
BEING THE STRONGER/DEEPER LOW. SURFACE LOW PRESSURE WILL BISECT
NORTH DAKOTA TUESDAY INTO WEDNESDAY. THIS WILL PROVIDE NORTHERN
NORTH DAKOTA WITH THE BULK OF THE MOISTURE. IT APPEARS
TEMPERATURES TUESDAY WILL SUPPORT MAINLY RAIN. AS THE SURFACE LOW
PROPAGATES EAST...COLD AIR ADVECTION WILL TAKE HOLD AND BEGIN
TRANSITIONING RAIN TO SNOW TUESDAY NIGHT. GENERALLY AND AREA OF 1 TO
4 INCHES OF SNOW IS EXPECTED NORTH OF HIGHWAY 2....WITH THE HIGHER
AMOUNTS NEAR THE INTERNATIONAL BORDER. WINDS WILL BE ANOTHER
CONCERN AS THE LOW PASSES AND COLD AIR ADVECTION TAKES HOLD. WINDS
COULD POTENTIALLY APPROACH ADVISORY LEVELS...ESPECIALLY ON
WEDNESDAY.

THE REMAINDER OF THE LONG TERM PERIOD LOOKS RELATIVELY QUIET WITH A
WARMING TREND INTO SATURDAY. SATURDAY LOOKS TO BE THE WARMEST DAY
OF THE LONG TERM PERIOD WITH HIGHS POTENTIALLY APPROACHING 70
DEGREES ACROSS SOUTHWEST NORTH DAKOTA.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)

ISSUED AT 215 AM CDT TUE MAR 24 2015

CONDITIONS WILL DETERIORATE TONIGHT AS A LOW PRESSURE SYSTEM
APPROACHES WITH RAIN AND/OR SNOW SPREADING INTO THE AREA.
WIDESPREAD IFR CONDITIONS ARE EXPECTED BY TUESDAY MORNING.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR NDZ001>005-
009>011.

&&

UPDATE...NH
SHORT TERM...TWH
LONG TERM...AJ
AVIATION...NH/JJS
Hazardous weather outlook, Mar 24, 1:54 AM MDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
254 AM CDT TUE MAR 24 2015

NDZ001>005-009>011-250800-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
254 AM CDT TUE MAR 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA AND NORTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT.

LIGHT FREEZING RAIN FALLING OVER NORTHWEST NORTH DAKOTA WILL MAKE
TRAVEL DANGEROUS THIS MORNING. FREEZING RAIN IS EXPECTED OVER
PORTIONS OF NORTH CENTRAL NORTH DAKOTA AFTER SUNRISE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

CHANCES FOR LIGHT FREEZING RAIN ACROSS PORTIONS OF NORTHWEST AND
NORTH CENTRAL NORTH DAKOTA WILL CONTINUE INTO TUESDAY MORNING
BEFORE A SWITCHOVER TO ALL SNOW. SNOW ACCUMULATIONS OF 3 TO 5 INCHES
ARE FORECAST NORTH OF HIGHWAY 2 THROUGH TUESDAY NIGHT. A WINTER
WEATHER ADVISORY IS IN EFFECT. SEE WWW.WEATHER.GOV/BIS FOR
DETAILS.

.SPOTTER INFORMATION STATEMENT...

CALL SNOW REPORTS IN TO 701-223-4582 OR POST THEM TO OUR SOCIAL
MEDIA PAGES.

&&

MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND
AT WEATHER.GOV/BIS.

NDZ012-013-017>023-025-031>037-040>048-050-051-250800-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
254 AM CDT TUE MAR 24 2015 /154 AM MDT TUE MAR 24 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

CHANCES FOR LIGHT FREEZING RAIN ACROSS PORTIONS OF NORTHWEST AND
NORTH CENTRAL NORTH DAKOTA WILL CONTINUE TUESDAY MORNING BEFORE A
SWITCHOVER TO RAIN OR SNOW.

SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE FORECAST OVER PORTIONS OF
WESTERN AND CENTRAL NORTH DAKOTA. HIGHER AMOUNTS ARE EXPECTED NORTH
OF HIGHWAY 2 THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

CALL SNOW REPORTS IN TO 701-223-4582 OR POST THEM TO OUR SOCIAL
MEDIA PAGES.

&&

MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND
AT WEATHER.GOV/BIS.

NH

In the hours before

Special weather statement, Mar 23, 9:19 PM MDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1019 PM CDT MON MAR 23 2015

NDZ001>005-009>013-021>023-240530-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...GARRISON...MCCLUSKY...HARVEY
1019 PM CDT MON MAR 23 2015

...RAIN...FREEZING RAIN AND SNOW LATE TONIGHT THROUGH WEDNESDAY...

RAIN WILL DEVELOP ACROSS WESTERN NORTH DAKOTA LATE TONIGHT...PUSHING
INTO CENTRAL NORTH DAKOTA EARLY TUESDAY MORNING. SOME OF THE
PRECIPITATION MAY BE FREEZING RAIN ALONG AND NORTH OF HIGHWAY 2
OVER WESTERN NORTH DAKOTA...AND ALONG AND NORTH OF HIGHWAY 52 OVER
CENTRAL NORTH DAKOTA. ON TUESDAY...A MIX OF RAIN AND SNOW WILL
DEVELOP ACROSS MUCH OF NORTHERN NORTH DAKOTA...WITH MAINLY SNOW
TUESDAY NIGHT INTO WEDNESDAY. SNOW AMOUNTS OF 1 TO 4 INCHES ARE
FORECAST ALONG AND NORTH OF HIGHWAY 2....WITH THE HIGHER AMOUNTS
TOWARDS THE INTERNATIONAL BORDER.

JJS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 1:39 AM MDTWinter Weather AdvisoryBISBottineau, Burke, Divide, Mountrail, Renville, Rolette and 1 more24 hr

Nearby

Wind Advisories in North Dakota, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.